# SDR CA970311064

- Difficulty date: November 21, 1996
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,515 hours
- Engine: Allsn 250C20
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Component: Bulkhead, Bell, 206031302241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD FOUND CRACKED BEYOND REPAIRABLE LIMITS.
